Impulsive Boundary Value Problem for Differential Equations with Fractional Order

  • Yuansheng Tian
  • Zhanbing Bai
Original Research


In this paper, we discuss some existence results for a class of impulsive boundary value problem involving fractional differential equation. Our results are based on Banach fixed point theorem and Krasnoselskii’s fixed point theorem.


Fractional differential equation Impulse Boundary value problem Fixed point theorem 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bai C., Fang J.: The existence of a positive solution for a singular couled system of nonliear fractional differential equations. Appl. Math. Comp. 150, 611–621 (2004)MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Bai Z., Lü H.: Positive solutions for bondary value problem of nonlinear fractional differential equation. J. Math. Anal. Appl. 311, 495–505 (2005)MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    Benchohra M., Henderson J., Ntouyas S.K.: Existence results for fractional order functional differential equations with infinte delay. J. Math. Anal. Appl. 338, 1340–1350 (2008)MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Chang Y., Nieto J.: Some new existence results for fractional differential inclusions with boundary conditions. Math. Comp. Mode. 49, 605–609 (2009)MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    Delbosco D.: Fractional calculus and function spaces. J. Fract. Calc. 6, 45–53 (1994)MathSciNetMATHGoogle Scholar
  6. 6.
    Jafari H., Gejji V.D.: Positive solutions of nonlinear fractional boundary value problems using a domain decomposition method. Appl. Math. Comp. 180, 700–706 (2006)MATHCrossRefGoogle Scholar
  7. 7.
    Kaufmann E.R., Kosmatova N., Raffoul Y.N.: A second-order boundary value problem with impulsive effects on an unbounded domain. Nonlinear Anal. 69, 2924–2929 (2008)MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    Kilbas A.A., Srivastava H.M., Trujillo J.J.: Theory and applications of fractional differential equations. In: North-Holland Mathematics Studies, vol. 204. Elsevier, Amsterdam (2006)Google Scholar
  9. 9.
    Lee E.K., Lee Y.H.: Multiple positive solutions of singular two point boundary value problems for second order impulsive differential equation. Appl. Math. Comput. 158, 745–759 (2004)MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Salem H.A.H.: On the fractional order m-point boundary value problem in reflexive Banach spaces and weak topologies. J. Comp. Appl. Math. 224, 567–572 (2009)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Samoilenko A.M., Perestyuk N.A.: Impulsive Differential Equations. World Scientific, Singapore (1995)MATHGoogle Scholar
  12. 12.
    Shen J., Wang W.: Impulsive boundary value problems with nonlinear boundary conditions. Nonlinear Anal. 69, 4055–4062 (2008)MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    Smart D.R.: Fixed Point Theorems. Cambridge University Press, Cambridge (1980)MATHGoogle Scholar
  14. 14.
    Tian Y., Bai Z.: Existence results for the three-point impulsive boundary value problem involving fractional differential equations. Comp. Math. Appl. 59, 2601–2609 (2010)MathSciNetMATHCrossRefGoogle Scholar
  15. 15.
    Tian, Y., Chen, A.: The existence of positive solution to three-point singular boundary value problem of fractional differential equation. Abst. Appl. Anal. 2009, 18 (2009). doi: 10.1155/2009/314656; Article ID 314656
  16. 16.
    Tian Y., Chen A., Ge W.: Multiple positive solutions to multipoint one-dimensional p-Laplacian boundary value problem with impulsive effects. Czechoslov. Math. J. 61(136), 127–144 (2011)MathSciNetMATHCrossRefGoogle Scholar
  17. 17.
    Tian Y., Zhou Y.: Positive solutions for multipoint boundary value problem of fractional differential equations. J. Appl. Math. Comput. 38, 417–427 (2012)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Yang, L., Chen, H.: Nonlocal boundary value problem for impulsive differential equations of fractional order. Adv. Differ. Equ. 2011, 16 (2011) doi: 10.1155/2011/404917; Article ID 404917

Copyright information

© Foundation for Scientific Research and Technological Innovation 2012

Authors and Affiliations

  1. 1.Department of MathematicsXiangnan UniversityHunanPeople’s Republic of China
  2. 2.Institute of MathematicsShandong University of Science and TechnologyQingdaoPeople’s Republic of China

Personalised recommendations